# SDR CA970603007

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2170 · Humidity Control System
- Part: Spring
- Condition: Broken
- Location: Water Separator
- Component: Allied Signa, 17101913
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TURNBACK DUE TO INABILITY TO PRESSURIZE. BYPASS VALVE SPRING IN THE WATER SEPARATOR BROKEN, REPLACED.
